# SDR DL764091638

- Difficulty date: October 15, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 31,147 hours, 7,269 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WITH BOTH ENGS RUNNING, MULTIPLE EICAS MSGS DISPLAYED.  RESET DPC DCU C/BS CLEARED FAULTS.  RAN NR 2 ENG AT GATE.  NO FURTHER DEFECTS NOTED.  OK FOR SERVICE.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
